# SDR 98ZZZX1852

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9208T
- Make and model: Cessna 180C
- Aircraft serial: 50708
- Engine: Cont O470L
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30764
- Condition: Detached
- Location: Carburetor
- Part time: 925 hours
- Component: Facet, 10396512
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WEAR WHERE CARBURETOR FLOAT NEEDLE RIDES.  PIVOT POINT VERY LOOSE.  FLOAT DETACHED.  PRECISION HAS NEW FLOAT THAT IS COMPOSITE.  THE ONLY INDICATION WAS THAT THE CARBURETOR WAS DRIPPING AFTER A FLIGHT.
